MAUDE Adverse Event Report: Cordis US Corp. MYNX CONTROL VENOUS; Device, Hemostasis, Vascular

Cordis US Corp. MYNX CONTROL VENOUS; Device, Hemostasis, Vascular
Catalog Number MX61260
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, two 6f mynx control venous vascular closure devices (vcd) were used.The first mynx, the balloon ruptured during prep.The second mynx, the sheath was cracked near the balloon.There was no reported injury to the patient.Other procedural details were requested but were not provided.The devices will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, two 6f mynx control venous vascular closure devices (vcd) were used.The first mynx, the balloon ruptured during prep.The second mynx, the sheath was cracked near the balloon.The product was not returned for analysis.A review of the manufacturing documentation associated with lot f2609701 presented no issues during the manufacturing process that can be related to the reported event.The reported event of ¿balloon-balloon loss of pressure¿ could not be observed as the device was not returned for analysis.The exact cause of the issue experienced could not be determined.Based on the limited information available for review, it is not possible to determine what factors may have contributed to balloon rupture reported.However, access site vessel characteristics (which was not provided) and/or concomitant device factors are likely since calcification at the access site and/or concomitant device factors (such as a damaged procedural sheath, stent, or vascular graft) can cause damage to the balloon.According to the mynx control venous instructions for use (ifu), which is not intended as a mitigation, ¿the safety and effectiveness of the mynx control venous vcd 6f-12f have not been established in the following patient populations: patients with clinically significant peripheral vascular disease in the vicinity of the puncture.¿ also stated in the ifu during product preparation, ¿confirm via imaging prior to using the mynx control venous vcd 6f-12f: common femoral vein single wall puncture.Evidence of adequate flow.No evidence of significant pvd in the vicinity of the puncture.¿ additionally, users are instructed to discard the device if the balloon does not maintain pressure.Neither the product history review, nor the information available for review suggests that the reported failure could be related to the design or manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.

Brand Name
MYNX CONTROL VENOUS
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, california 95054
MDR Report Key50568655
Report Number3004939290-2026-01185
Device Sequence Number10483269
Product Code MGB
UDI-Device Identifier10705032090278
UDI-Public(01)10705032090278(17)280407(10)F2609701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMX61260
Device Lot NumberF2609701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown